# SDR SCNA01310

- Difficulty date: December 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE SEAT TRACK AT FS 950F RBL 45.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 1520792.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
